# SDR 0104369927

- Difficulty date: June 11, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 65,562 hours, 68,035 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck at the ATL Maintenance. The LHS MLG door hinge fitting AFT lug was found cracked. Material 7075-t6511, repaired per EA 99-181272
